# SDR QMLA2018052918062

- Difficulty date: May 29, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N433CM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0755
- Aircraft time: 5,578 hours, 22,045 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Xmsn Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1000 HOUR AIRFRAME INSPECTION, THE MECHANIC FOUND A CRACK OF APPROXIMATELY 2.25 INCHES IN LENGTH ON THE RT FORWARD MAIN TRANSMISSION DECK AT THE TRANSITION TO THE CABIN ROOF ABOVE THE NR 4 BULKHEAD. THE CRACK IS LOCATED IN THE RADIUS OF THE DOUBLER THAT MAKES UP THE TRANSITION.  REPAIRED IAW SRM 51-71-53, 8-7.
